Alert archive / Michigan / Red Flag Warnings in 2012
Red Flag Warning 3, NWS Marquette, MI
NWS Marquette, MI issued this red flag warning at Apr 14, 2012, 2:42 PM EDT for 8 counties in Michigan. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2012, 2:42 PM EDT (18:42 UTC)
- Expired
- Apr 14, 2012, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Marquette, MI
Counties Baraga County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 70 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
866 WWUS83 KMQT 141842 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 242 PM EDT SAT APR 14 2012 ...CRITICAL FIRE WEATHER CONDITIONS INTO EARLY THIS EVENING... .WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 35 MPH WILL CONTINUE FOR THE REST OF THE AFTERNOON. IN ADDITION...WITH TEMPERATURES RISING TO THE LOWER 70S...RELATIVE HUMIDITY WILL FALL TO AROUND 25 PERCENT. WINDS WILL QUICKLY DIMINISH TOWARD SUNSET. ALONG WITH FALLING TEMPERATURES...CRITICAL FIRE WEATHER CONDITIONS WILL EASE AFTER 7 PM EDT OR 6 PM CDT. MIZ002-004-005-009>012-084-150000- /O.NEW.KMQT.FW.W.0003.120414T1842Z-120415T0000Z/ ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE- SOUTHERN HOUGHTON- 242 PM EDT SAT APR 14 2012 /142 PM CDT SAT APR 14 2012/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF THE WEST HALF OF UPPER MICHIGAN... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 002 ONTONAGON...FIRE WEATHER ZONE 004 BARAGA...FIRE WEATHER ZONE 005 MARQUETTE...FIRE WEATHER ZONE 009 GOGEBIC...FIRE WEATHER ZONE 010 IRON...FIRE WEATHER ZONE 011 DICKINSON...FIRE WEATHER ZONE 012 MENOMINEE AND FIRE WEATHER ZONE 084 SOUTHERN HOUGHTON. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 24 PERCENT. * TEMPERATURES...AROUND 70. * IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS...VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT...ALL LOWER CASE...OR BY CALLING 866-922-2876. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY... WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. * PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at Apr 14, 1:23 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 14, 1:23 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 123 PM EDT SAT APR 14 2012 .SYNOPSIS... ISSUED AT 523 AM EDT SAT APR 14 2012 WV IMAGERY AND RUC ANALYSIS INDICATED A MID/UPPER LEVEL TROUGH OVER THE WRN CONUS AND A RIDGE FROM THE GULF OF MEXICO THROUGH THE CNTRL GREAT LAKES. A WELL-DEFINED SHRTWV OVER CNTRL WI SUPPORTED A SCT BAND OF SHOWERS FROM WRN UPPER MI INTO SRN WI. A VERY POTENT UPSTREAM SHRTWV THAT WILL IMPACT WX OVER THE WRN GREAT LAKES SUN INTO SUN NIGHT WAS MOVING THROUGH WRN AZ. AT THE SFC...SRLY FLOW PREVAILED THROUGH UPPER MI AHEAD OF A LOW OVER NW MN. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 523 AM EDT SAT APR 14 2012TODAY THROUGH SUNDAY EVENING TODAY...ANY LINGERING SCT PCPN OVER THE NRN AND ERN FCST AREA WILL MOVE OUT DURING THE MORNING AS THE DRY SLOT UNDERNEATH UPPER LEVEL JET STREAK SHIFTS OVER THE AREA. EXPECT CLOUDS TO CLEAR OUT DURING THE MORNING...PER UPSTREAM OBS OVER MN. WITH SUNSHINE AND DECENT MIXING TEMPS SHOULD CLIMB TO AROUND 70 INLAND WITH DEWPOINTS FALLING INTO THE MID 30S. WITH RH VALUES INTO THE 25 TO 30 PERCENT RANGE AND GUSTY WSW WINDS...THERE WILL BE AN ELEVATED RISK OF WILDFIRES SAT AFTERNOON...ESPECIALLY OVER THE W HALF WHERE TEMPS/WINDS WILL BE HIGHEST. TONIGHT INTO SUNDAY...AS THE SW CONUS SHORTWAVE LIFTS NE OUT OF THE ROCKIES AND THROUGH THE PLAINS...SFC LOW PRES WILL DEVELOP OVER NEBRASKA AND MOVE INTO THE UPPER MS VALLEY. THE MODELS HAVE TRENDED STRONGER WITH THE SHORTWAVE AND MORE TO THE NW WITH THE SFC LOW AND ASSOCIATED WARM FRONT INTO THE WRN GREAT LAKES WHICH SEEMS REASONABLE GIVEN THE STRENGTH OF THE SHORTWAVE AND PROMINENT RIDGE OVER THE SOUTHEAST INTO THE LAKES. A LARGE AREA OF PCPN IS EXPECTED TO DEVELOP AHEAD OF THE SFC WARM FRONT AS STRONG 300K ISENTROPIC LIFT DEVELOPS IN THE 850-700 MB LAYER. THERE HAS ALSO BEEN A TREND TOWARD A LATER ARRIVAL OF PCPN INTO UPPER MI WITH THE STRONGER LIFT CONFINED NEAR THE 850 MB WARM FRONT. THE EFFECTS OF CONVECTION NEAR THE FRONT AND IN THE WARM SECTOR WHICH MAY LIMIT MOISTURE TRANSPORT TO THE NORTH ARE OFTEN POORLY HANDLED BY THE MODELS. SUNDAY AFTERNOON INTO SUNDAY EVENING...AS THE WARM FRONT LIFTS INTO UPPER MI AND STRONG DYNAMICS ASSOCIATED WITH THE SHRTWV NEAR THE CWA...PER 00Z/14 GFS AND ECMWF...EXPECT PCPN COVERAGE TO INCREASE. STRONG UPPER LEVEL DIV WITH A COUPLED JET STRUCTURE AND STRONG 700-300 MB QVECTOR CONV ALONG WITH MOISTURE ADVECTION PUSHING PWAT VALUES TO NEAR 1.2 INCHES AND 850 MB DEWPOINTS TO 11C...WILL SUPPORT MODERATE TO HEAVY RAIN SHOWERS...ESPECIALLY OVER THE NW HALF OF THE CWA. INSTABILITY WILL ALSO INCREASE ENOUGH TO SUPPORT SCT TSRA. GIVEN THE STRONG SHEAR WITH THE DYNAMIC SYSTEM...SOME ISOLATED SEVERE STORMS WILL BE POSSIBLE. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 523 AM EDT SAT APR 14 2012 MAIN FCST CONCERNS DURING THIS TIME REVOLVE ARND TRACK OF LO PRES MOVING THRU THE UPR LKS/ACCOMPANYING PCPN SHIELD/POTENTIAL FOR WINTRY PCPN. SUN NGT...00Z MODELS HAVE TRENDED TOWARD A COMMON SCENARIO FOR THE LO TRACK...WITH THE LO TENDING TO WEAKEN AS IT CROSSES THE CWA TO NEAR ERY BY 12Z MON AS THE SHRTWV SHEARS OUT IN THE CONFLUENCE ZN ON THE NW FLANK OF THE SE RDG. DRY SURGE AHEAD OF THIS DISTURBANCE LOOKS TO IMPACT AT LEAST THE E HALF OF THE CWA MUCH OF THE NGT BEFORE BACKWASH MSTR UNDER THE SHRTWV ITSELF ROTATES W-E INTO THE W HALF 06Z-12Z MON. DESPITE SOME RATHER DEEP MSTR...INCRSG DEEP LYR QVECTOR DVGC SHOWN BY THE 00Z GFS RELATED TO COLD AIR SURGING INTO THE AREA AS WELL AS H3-2 CNVGC WL TEND TO WORK AGAINST A SGNFT PCPN EVENT. ALSO SINCE THE LO IS WEAKENING...SOME MODELS HINT THE LLVL FLOW WL BE ONLY WEAKLY CYC. AS FOR PCPN TYPE...THE NAM/GFS FCST SDNGS HINT THE INITIAL COOLING WL BE FOCUSED IN THE LLVLS BLO A LINGERING ELEVATED WARMER LYR. THIS COOLING PROFILE WOULD RESULT IN AT LEAST A BRIEF PERIOD OF -FZRA/SLEET BEFORE THE PCPN CHGS TO ALL SN WITH THE ARRIVAL OF THE DEEPER COLD AIR. BUT EVEN IF THERE IS SOME FZRA...LIMITED PERIOD OF FAVORABLE THERMAL PROFILE/WARM GROUND FM A WARM SUN AFTN SHOULD LIMIT THE POTENTIAL FOR ANY SGNFT ICING. MON...AS THE SHRTWV/SFC LO CONTINUE TO SHEAR TO THE E AND WEAKEN... LINGERING BACKWASH MSTR WL SLOWLY DECAY WITH COMPLETE EXIT OF QVECTOR CNVGC BY THE AFTN. BUT A FEW INCHES OF WET SNOW COULD ACCUMULATE OVER THE HIER TERRAIN OF THE NW CWA LATE SUN NGT/MON MRNG...MAINLY IN AREAS OVER THE HIER TERRAIN OF THE W AND NCNTRL IMPACTED BY THE UPSLOPE NLY FLOW...ESPECIALLY IF THE SOMEWHAT STRONGER DYNAMICS INDICATED BY THE 00Z NAM/UKMET MATERIALIZE. BY THE AFTN...THERE IS LIKELY TO BE SOME SUNSHINE OVER ESPECIALLY THE W AS MORE ACYC FLOW/DRIER AIR MOVE INTO THAT AREA ON THE SRN FLANK OF BLDG HI PRES OVER NW ONTARIO. OTRW...A GUSTY N WIND WITH H925 WINDS ARND 30 KTS WL MAKE THE DAY FEEL ALMOST LIKE MID WINTER. MON NGT...LARGER SCALE PCPN WL BE OVER WITH DEPARTURE OF DEEP MSTR/ DYNAMICS. BUT SOME LK CLDS WL PERSIST IN AREAS DOWNWIND OF LK SUP OVER MAINLY THE E HALF UNDER CYC NLY FLOW...WHERE LLVL THERMAL TROF WL RESIDE WITH H85 TEMPS AS LO AS -10C PER THE GFS. OPTED TO RETAIN SOME SCHC POPS FOR -SHSN IN THIS AREA AS WELL WITH TEMPS ALMOST COLD ENUF FOR LES. IN FACT...THE NAM SHOWS H85 TEMPS AS LO AS -12C. EXPECT THE LOWEST MIN TEMPS CLOSE TO THE LO END OF GUIDANCE OVER THE INTERIOR W HALF WHERE SKIES ARE MORE LIKELY TO BE MOCLR WITH PWAT NEAR 0.10 INCH/LGT WINDS CLOSER TO THE RDG AXIS. EXTENDED...EXPECT A DRY...SEASONABLY CHILLY PERIOD ON TUE INTO TUE NGT WITH HUDSON BAY HI PRES DOMINATING. NEXT DISTURBANCE IS LIKELY TO IMPACT THE AREA ON WED...BUT 00Z ECMWF/GFS SHOW RADICALLY DIFFERENT SCENARIOS FOR THIS DISTURBANCE...SO RELIED ON MODEL CONSENSUS FOR THE FCST. AFT SOME DRYING ON THU WITH HI PRES FOLLOWING...THE ECMWF IS MOST AGGRESSIVE AT BRINGING ANOTHER DEEPER LO THRU THE UPR MIDWEST TO END THE WEEK. IF THIS MODEL IS CORRECT... UPR MI WOULD SEE SOME SGNFT SN. BUT SINCE THE GFS IS DRY WITH THE SHRTWV TRACKING MUCH FARTHER TO THE S...WENT WITH MODEL BLEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 123 PM EDT SAT APR 14 2012 CLOUDS ASSOCIATED WITH THE DEPARTING SYSTEM HAVE CLEARED ALL SITES. EXPECT VFR CONDITIONS ACROSS THE AREA THROUGH THE EVENING...WITH SOME DAYTIME CUMULUS CLOUDS AT 5-7KFT DISSIPATING BY EARLY THIS EVENING. MAIN CONCERN TODAY IS THE STRONGER WINDS THAT ARE CURRENTLY GUSTING TO AROUND 30KTS AT ALL SITES. THESE WINDS MAY DECREASE SLIGHTLY LATE THIS AFTERNOON AS THE PRESSURE GRADIENT RELAXES...BUT DO NOT EXPECT THEM TO DROP BELOW 12KTS UNTIL WEAKER PRESSURE GRADIENT AND NOCTURNAL COOLING TAKE HOLD AROUND SUNSET. MID CLOUDS SHOULD INCREASE LATE TONIGHT AHEAD OF A WARM FRONT. THEN...ABUNDANT MOISTURE AND SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL SPREAD FROM SOUTH TO NORTH ACROSS UPPER MI AROUND 12Z. FAVORABLE UPSLOPE FLOW AT CMX AND SAW SHOULD BRING DOWN CIGS BELOW 1KFT THROUGHOUT THE MORNING. THERE IS ALSO A POTENTIAL THAT SOME THUNDERSTORMS COULD BECOME STRONG ACROSS SOUTH CENTRAL UPPER MI AND POSSIBLY AFFECT SAW FROM LATE AFTERNOON INTO THE EVENING. && .MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 523 AM EDT SAT APR 14 2012 SE WINDS GUSTING TO 20 KT WILL BECOME SW TODAY AS A TROUGH MOVES THROUGH THE AREA. NORTHEAST WINDS WILL INCREASE TO 30 KT OVER WRN LAKE SUPERIOR SUNDAY AFTERNOON AHEAD OF LOW PRESSURE MOVING TOWARD THE UPPER MS VALLEY. EXPECT A N TO NE GALE OVER A GOOD PORTION OF MAINLY THE CENTRAL LK ON LATE SUN NIGHT INTO MON WITH SHARPENING PRES GRADIENT BETWEEN DEPARTING LO PRES AND HI PRES BUILDING INTO ONTARIO. SHARP SURGE OF COLD AIR WILL ENHANCE MIXING OF HIER WINDS TO THE SFC. THE APPROACH OF THE HI PRES RIDGE WILL CAUSE DIMINISHING WINDS BY MON NIGHT. RELATIVELY LIGHT WINDS WILL CONTINUE THRU MID WEEK. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SYNOPSIS...JLB SHORT TERM...JLB LONG TERM...KC AVIATION...TK MARINE...KC
Hazardous weather outlook, Apr 14, 9:08 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MARQUETTE MI 908 AM EDT SAT APR 14 2012 MIZ001>007-009>014-084-085-151315- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 908 AM EDT SAT APR 14 2012 /808 AM CDT SAT APR 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTHWEST TO WEST WINDS GUSTING UP TO 25 MPH...TEMPERATURES SURGING INTO THE UPPER 60S AND LOWER 70S AND HUMIDITY VALUES FALLING TO AROUND 30 PERCENT WILL ONCE AGAIN RESULT IN AN ELEVATED POTENTIAL OF WILDFIRES ACROSS WESTERN AND CENTRAL UPPER MICHIGAN TODAY. THE STRONGEST WINDS AND HIGHEST TEMPERATURES ARE EXPECTED OVER THE WESTERN HALF OF UPPER MICHIGAN. THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH SUNDAY EVENING ESPECIALLY OVER THE SOUTH HALF OF UPPER MICHIGAN. ISOLATED SEVERE STORMS ARE POSSIBLE SUNDAY AFTERNOON INTO SUNDAY EVENING AS A SURFACE LOW AND WARM FRONT LIFT INTO THE AREA. THERE IS THE POTENTIAL FOR A FEW INCHES OF SNOW LATE SUNDAY NIGHT INTO MONDAY MORNING ACROSS MAINLY THE NORTHWEST HALF OF UPPER MICHIGAN. RAIN AND FREEZING RAIN MAY ALSO MIX WITH THE SNOW. STAY TUNED TO LATER FORECASTS FOR FURTHER INFORMATION ON THIS POTENTIAL SNOW EVENT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-151315- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 908 AM EDT SAT APR 14 2012 /808 AM CDT SAT APR 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHEAST GALES OF 35 TO 40 KNOTS ARE EXPECTED OVER MUCH OF LAKE SUPERIOR LATE SUNDAY NIGHT THROUGH MONDAY MORNING. SEE THE LAKE SUPERIOR OPEN LAKE FORECAST FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-151315- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 908 AM EDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. JLB
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:19 PM EDT | Small Craft Advisory | MQT | 7 hr | |
| Apr 14, 5:24 PM EDT | Gale Watch | MQT | 13 hr |
Nearby
Red Flag Warnings in Michigan, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.